MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF CR 10MM VE L 3-9 CD; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF CR 10MM VE L 3-9 CD; PROSTHESIS, KNEE
Catalog Number 42512000410
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, an articular surface would not assemble with the tibial tray even after several attempts while paying attention to the insertion direction.As a result, another articular surface was used to complete the surgery.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product: tibia cemented 5 degree stemmed left size c; item# 42532006401; lot# 67040531.G2- japan.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, d9, g1, g3, g6, h1, h2, h3, h6, and h11.Correction: d4, h4.Visual examination of the returned product identified signs of insert attempts (gouges, inserter tool marks) and a flared dovetail feature.Medical records were not provided.Review of the device history records identified no related deviations or anomalies during manufacturing.Root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PSN ASF CR 10MM VE L 3-9 CD
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23265834
Report Number3007963827-2025-00403
Device Sequence Number10102538
Product Code MBH
UDI-Device Identifier00889024235045
UDI-Public(01)00889024235045(17)300107(10)67098201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42512000410
Device Lot Number67098201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown